Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 254, NWS North Platte, NE

August 7, 20115 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 7, 2011, 8:49 PM CDT for 5 counties in Nebraska. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 8:49 PM CDT (01:49 UTC)
Expired
Aug 7, 2011, 9:45 PM CDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Boyd County, NE, Brown County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 8:50 PM CDTTSTM WND DMG3 S Bassett, NEPOWERLINES DOWN...POWER WAS OUT IN TOWN UNTIL 2 AM MONDAY MORNING
Aug 7, 9:29 PM CDTFUNNEL CLOUD2 W Oneill, NETRAINED SPOTTERS REPORTED A WALL CLOUD BETWEEN ONEILL AND EMMET.
Aug 7, 9:29 PM CDTTSTM WND GST 60Atkinson, NEPUBLIC REPORTED 60 MPH WIND GUSTS IN ATKINSON.
Aug 7, 9:35 PM CDTTSTM WND GST 582 Nw Oneill, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 2:58 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 7, 7:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2434 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WUUS53 KLBF 080149
SVRLBF
NEC015-017-089-103-149-080245-
/O.NEW.KLBF.SV.W.0254.110808T0149Z-110808T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 945 PM CDT

* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
  BURTON TO 5 MILES EAST OF THOMAS CREEK STATE WILDLIFE MANAGEMENT
  AREA TO 6 MILES SOUTH OF BASSETT TO 7 MILES SOUTHEAST OF WILLOW
  LAKE STATE WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPENCER...ONEILL...MILLS...NEWPORT...TWIN LAKES STATE WILDLIFE
  MANAGEMENT AREA...PONY LAKE...ROSE...STUART...BROWN LAKE...NAPER...
  ATKINSON...HULL LAKE STATE WILDLIFE MANAGEMENT AREA...EMMET...
  BUTTE...ANOKA...PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  AMELIA...SWAN LAKE...MIDWAY AND SPENCER DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS. AT 849 PM CDT...A 71 MPH WIND GUST WAS REPORTED AT THE 
AINSWORTH AIRPORT. THIS IS A DANGEROUS SITUATION...TAKE COVER IMMEDIATELY!

&&

LAT...LON 4298 9864 4257 9854 4232 9853 4211 9874
      4212 10017 4224 10016 4256 9997 4300 10001
      4300 9888
TIME...MOT...LOC 0148Z 282DEG 50KT 4296 9957 4273 9950
          4248 9949 4216 9988
WIND...HAIL 70MPH 1.00IN

$$

BUTTLER
1 follow-up statement
022 
WWUS53 KLBF 080205
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT SUN AUG 7 2011

NEC015-017-089-103-149-080245-
/O.CON.KLBF.SV.W.0254.000000T0000Z-110808T0245Z/
BOYD NE-BROWN NE-HOLT NE-KEYA PAHA NE-ROCK NE-
905 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...KEYA
PAHA...HOLT...BROWN AND WESTERN BOYD COUNTIES UNTIL 945 PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MILLS TO 7 MILES NORTH OF STUART
TO 8 MILES NORTHEAST OF PONY LAKE TO 8 MILES SOUTHWEST OF ROSE...
MOVING EAST AT 55 MPH.

IN ADDITION...AT 904 PM CDT A 70 MPH WIND GUST WAS REPORTED AT THE 
AINSWORTH AIRPORT WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  ONEILL...SPENCER...STUART...ROSE...BROWN LAKE...NAPER...ATKINSON...
  EMMET...HULL LAKE STATE WILDLIFE MANAGEMENT AREA...BUTTE...PARSHALL
  BRIDGE STATE WILDLIFE MANAGEMENT AREA...ANOKA...AMELIA...SWAN
  LAKE...MIDWAY...SPENCER DAM...CHAMBERS...HIGHWAY 12 MILE MARKER
  90...HIGHWAY 11 MILE MARKER 140 AND HIGHWAY 11 MILE MARKER 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4298 9864 4257 9854 4232 9853 4211 9874
      4212 10017 4224 10016 4256 9997 4300 10001
      4300 9888
TIME...MOT...LOC 0203Z 281DEG 48KT 4294 9927 4269 9916
          4246 9919 4212 9963
WIND...HAIL 70MPH 1.00IN

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:30 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Aug 7, 3:30 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SUN AUG 7 2011

.SYNOPSIS...
ON GOING CONVECTION THIS MORNING SHOULD CLEAR OUT THE ATMOSPHERE
ACROSS CENTRAL SECTIONS. THIS WILL RESULT IN BEST CHANCES FOR
AFTERNOON THUNDERSTORMS ACROSS THE WEST AS A SHORT WAVE APPROACHES.
DON/T SEE WIDESPREAD COVERAGE THIS AFTERNOON BUT MODELS AGREE ON
WIDESPREAD SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND MUCH OF
WEDNESDAY.

FLAT ZONAL FLOW WITH A SERIES OF SHARP SHORT WAVES CAN BE SEEN
THROUGH MID WEEK...BY FRIDAY HEIGHTS BUILD ACROSS THE ROCKIES AND
BRING COOLER AND LESS ACTIVE WEATHER IN THE EXTENDED.

&&

.SHORT TERM...
OVERNIGHT AND TODAY...THIS MORNING THE THUNDERSTORMS HAVE NOT GIVEN
UP...EVEN IN THE AREAS WHERE THUNDERSTORMS BROUGHT 70+ MPH WINDS AND
RAIN. WATCH WAS CLEARED AT 3 AM AND WHILE THERE IS NO SEVERE
THREAT...THE STORMS CONTINUE EAST OF HIGHWAY 83. WATER VAPOR AND
REGIONAL RADAR SHOW SHOWERY ACTIVITY TO OUR WEST AND THIS WILL
SPREAD ACROSS THE AREA THIS MORNING WHICH WILL HAVE A MINOR IMPACT ON
TEMPERATURES THIS MORNING. CLOUD COVER AND NORTH WINDS ALSO KEEP A
LID ON WARMING UP AND THE CHANCE OF THUNDERSTORMS. THE CAPE IS
PUSHED OUT THIS EVENING AS A FRONT SETTLES SOUTH. MODELS DISAGREE ON
STORMS FOR THIS AFTERNOON BUT KEPT ACTIVITY IN THE FORECAST.

TUESDAY...THE FRONT MAKES A RUN TO THE NORTH WITH SOUTHEAST WINDS
BRINGING MOISTURE AND INSTABILITY.  THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN THE UPSLOPE AREAS AROUND THE PANHANDLE AND THEN CONTINUE
INTO THE OVERNIGHT ACROSS MUCH OF THE CWA.

WEDNESDAY...A THUNDERSTORM COMPLEX WILL BE ON GOING IN THE EARLY AM
AND CONTINUE INTO MUCH OF THE DAY.  THIS WILL MAKE WEDNESDAY A VERY
COOL DAY AND HAVE LOWERED TEMPERATURES SOME 10 DEGREES BELOW NORMAL.

THURSDAY...IT APPEARS AN MCS MAY BE ORGANIZED SOUTH OF US IN KANSAS
AND NORTH OF US IN SOUTH DAKOTA.  IN BETWEEN THE TWO WE MAY SEE A
NORMAL DAY WITH TEMPERATURES IN THE 80S AND A CHANCE OF
THUNDERSTORMS GENERALLY AREA WIDE THOUGH THUNDERSTORMS ARE MOST
LIKELY NEAR NORTHERN NEBRASKA ALONG THE STATE LINE.

.EXTENDED TERM...
MODELS BUILD A RIDGE TO OUR WEST BRINGING SLIGHTLY BELOW NORMAL
TEMPERATURES FRIDAY AND THEN NEAR NORMAL TEMPERATURES INTO THE
WEEKEND. A COLD FRONT WILL MOVE THROUGH THURSDAY NIGHT AND BRING
GENERALLY DRY CONDITIONS FRIDAY THROUGH SUNDAY.

&&

.AVIATION...
VFR IS EXPECTED MOST AREAS TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO EXIT THE FCST AREA BETWEEN
12Z AND 15Z FROM WEST TO EAST. THEREAFTER ISOLATED THUNDERSTORMS MAY
POP UP DURING THE MORNING AND AFTERNOON. MORE ORGANIZED SCATTERED
THUNDERSTORM DEVELOPMENT MAY ORGANIZE ACROSS NORTHWEST NEBRASKA THIS
AFTERNOON WHICH WILL MOVE SOUTHEAST THROUGH THE SANDHILLS AND INTO
SOUTH CENTRAL NEBRASKA THIS EVENING.

THUNDERSTORM DEVELOPMENT APPEARS UNLIKELY AFTER 06Z TONIGHT WITH VFR
THROUGHOUT THE FCST AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...HIRSCH
AVIATION...CDC
Hazardous weather outlook, Aug 7, 3:27 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT SUN AUG 7 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-082030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
327 PM CDT SUN AUG 7 2011 /227 PM MDT SUN AUG 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH THIS EVENING. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE. DISCRETE STORMS ARE EXPECTED OVER THE
PANHANDLE AND INTO WESTERN NEBRASKA...THEN SHOULD CONGEAL INTO A
CLUSTER OF STORMS THIS EVENING OVER CENTRAL NEBRASKA. PRIMARY
THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE ALSO POSSIBLE ON MONDAY IN LOCATIONS EAST OF
HIGHWAY 83...WHILE ON TUESDAY THE THREAT WILL RETURN FOR MUCH OF
WESTERN NEBRASKA. STORMS ARE EXPECTED TO DEVELOP LATE IN THE
AFTERNOON OR EARLY EVENING AND COULD POSSIBLY CONTINUE THROUGH THE
OVERNIGHT HOURS. LARGE HAIL AND WIND DAMAGE ARE THE SEVERE
WEATHER CONCERN.

WEDNESDAY AND THURSDAY...CONDITIONS REMAIN FAVORABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. WINDS ALOFT WILL CONTINUE STRONG AND A
STATIONARY FRONT WILL MEANDER NORTH AND SOUTH ACROSS KANSAS AND
SOUTHERN NEBRASKA THROUGH THE NEBRASKA PANHANDLE PROVIDING FOCUS
FOR STORM DEVELOPMENT AS A SERIES OF UPPER LEVEL DISTURBANCE MOVE
THROUGH THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS MUCH OF THE AREA
THROUGH THIS EVENING. IN ADDITION...ANY REPORTS OF SEVERE WEATHER
OR RAINFALL REPORTS WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Local storm report, Aug 7, 8:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
08/07/2011  M58 MPH          CHERRY             NE   ASOS

            VALENTINE ASOS REPORTED THUNDERSTORM WIND GUST OF 58 MPH.

&&

CVP
Local storm report, Aug 7, 8:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
08/07/2011  M77.00 MPH       CHERRY             NE   ASOS

            VALENTINE ASOS REPORTED A THUNDERSTORM WIND GUST TO 77
            MPH.

&&

CVP
Local storm report, Aug 7, 8:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     4 ENE JOHNSTOWN         42.59N 99.98W
08/07/2011  M62.00 MPH       BROWN              NE   AWOS

&&

BROOKS
Local storm report, Aug 7, 8:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     4 ENE JOHNSTOWN         41.68N 101.76W
08/07/2011  M67 MPH          ARTHUR             NE   AWOS

&&

BROOKS
Local storm report, Aug 7, 8:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR LOCATION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     4 ENE JOHNSTOWN         42.59N 99.98W
08/07/2011  M67 MPH          BROWN              NE   AWOS

&&

BROOKS
Local storm report, Aug 7, 8:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     4 ENE JOHNSTOWN         42.59N 99.98W
08/07/2011  M71 MPH          BROWN              NE   AWOS

&&

BROOKS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:39 PM CDTSevere Thunderstorm WarningLBFCherry66 min
Aug 7, 8:10 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
Aug 7, 9:34 PM CDTSevere Thunderstorm WarningLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler56 min
Aug 8, 4:35 PM CDTSevere Thunderstorm WarningLBFChase40 min
Aug 8, 5:21 PM CDTSevere Thunderstorm WarningLBFKeith39 min
Aug 8, 5:53 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins52 min
Aug 8, 6:08 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln52 min
Aug 8, 6:31 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins74 min
Aug 8, 6:46 PM CDTSevere Thunderstorm WarningLBFLincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.